National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 547420

History of Changes from the VAERS Wayback Machine

First Appeared on 10/14/2014

547420
VAERS Form:
Age:1.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2009-03-17
Submitted:2014-10-08
Entered:2014-10-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Idiopathic thrombocytopenic purpura, Platelet count decreased, Thrombotic thrombocytopenic purpura, Urticaria, Autoimmune disorder, Immunoglobulin therapy

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: ITP-Idiopathic Thrombocytopenic Purpura; TTP - a chronic hive condition. Both are auto immune disorder.
Allergies:
Diagnostic Lab Data: Don''t know dates this was 5 years ago. Constant bloodwork was done the duration of the extreme low platelet levels.
CDC 'Split Type':

Write-up:After my daughter received GARDASIL shots she began to have auto immune disorders. Two of them! The first was TTP or chronic hives. It was uncontrollable with any treatment attempted. It eventually after a year of agony for her at age 12-13 years old had hives all over her face. On prednisone. It was very difficult emotionally for her. Then after that went away she got ITP which is an auto immune disorder where her own anti body''s were attacking her BLOOD PLATELETS faster than she could produce. This can cause spontaneous internal bleeding and her platelet would be monitored n go so low as to unreadable on blood work. She was hospitalized about every 3 weeks. She had to go thru intravenous immune globulin treatments and would remain in there two to three days at a time. In the home times she suffered from side effects of treatments n had to get blood work frequently. After about 8 months to a year it disappeared. She''s now 17 and still suffers low platelet levels and it''s side effects. All from the immunization GARDASIL. I advise you beware in advising this product please.


Changed on 7/14/2015

547420 Before After
VAERS Form:
Age:1.0 12.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2009-03-17
Submitted:2014-10-08
Entered:2014-10-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Idiopathic thrombocytopenic purpura, Platelet count decreased, Thrombotic thrombocytopenic purpura, Urticaria, Autoimmune disorder, Immunoglobulin therapy

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: ITP-Idiopathic Thrombocytopenic Purpura; TTP - a chronic hive condition. Both are auto immune disorder.
Allergies:
Diagnostic Lab Data: Don''t know dates this was 5 years ago. Constant bloodwork was done the duration of the extreme low platelet levels.
CDC 'Split Type':

Write-up:After my daughter received GARDASIL shots she began to have auto immune disorders. Two of them! The first was TTP or chronic hives. It was uncontrollable with any treatment attempted. It eventually after a year of agony for her at age 12-13 years old had hives all over her face. On prednisone. It was very difficult emotionally for her. Then after that went away she got ITP which is an auto immune disorder where her own anti body''s were attacking her BLOOD PLATELETS faster than she could produce. This can cause spontaneous internal bleeding and her platelet would be monitored n go so low as to unreadable on blood work. She was hospitalized about every 3 weeks. She had to go thru intravenous immune globulin treatments and would remain in there two to three days at a time. In the home times she suffered from side effects of treatments n had to get blood work frequently. After about 8 months to a year it disappeared. She''s now 17 and still suffers low platelet levels and it''s side effects. All from the immunization GARDASIL. I advise you beware in advising this product please.


Changed on 9/14/2017

547420 Before After
VAERS Form:(blank) 1
Age:12.0
Gender:Female
Location:Unknown
Vaccinated:0000-00-00
Onset:2009-03-17
Submitted:2014-10-08
Entered:2014-10-10
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 3 UN / UN

Administered by: Unknown      Purchased by: Unknown
Symptoms: Idiopathic thrombocytopenic purpura, Platelet count decreased, Thrombotic thrombocytopenic purpura, Urticaria, Autoimmune disorder, Immunoglobulin therapy

Life Threatening? Yes
Birth Defect? No
Died? No
Permanent Disability? Yes
Recovered? No
Office Visit (V2.0)? No
ER or Office Visit (V1.0)? No
ER or ED Visit? (V2.0) No
Hospitalized? Yes, days:     Extended hospital stay? No
Previous Vaccinations:
Other Medications:
Current Illness:
Preexisting Conditions: ITP-Idiopathic Thrombocytopenic Purpura; TTP - a chronic hive condition. Both are auto immune disorder.
Allergies:
Diagnostic Lab Data: Don''t know dates this was 5 years ago. Constant bloodwork was done the duration of the extreme low platelet levels.
CDC 'Split Type':

Write-up:After my daughter received GARDASIL shots she began to have auto immune disorders. Two of them! The first was TTP or chronic hives. It was uncontrollable with any treatment attempted. It eventually after a year of agony for her at age 12-13 years old had hives all over her face. On prednisone. It was very difficult emotionally for her. Then after that went away she got ITP which is an auto immune disorder where her own anti body''s were attacking her BLOOD PLATELETS faster than she could produce. This can cause spontaneous internal bleeding and her platelet would be monitored n go so low as to unreadable on blood work. She was hospitalized about every 3 weeks. She had to go thru intravenous immune globulin treatments and would remain in there two to three days at a time. In the home times she suffered from side effects of treatments n had to get blood work frequently. After about 8 months to a year it disappeared. She''s now 17 and still suffers low platelet levels and it''s side effects. All from the immunization GARDASIL. I advise you beware in advising this product please.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=547420&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166